Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Lebedev, Aleksandr Alekseevich

Statistics Math-Net.Ru
Total publications: 1

Number of views:
This page:34
Abstract pages:2
Member of the USSR Academy of Sciences
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person124805
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1974
1. A. A. Lebedev, “Fragments from recollections of S. I. Vavilov”, UFN, 114:3 (1974),  547–549  mathnet; Phys. Usp., 17:6 (1975), 958–959
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021